# SDR AALA990254

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 10612453
- Condition: Tripped
- Location: Ctr Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0177 - EN ROUTE JFK-SFO - CENTER HYDRAULIC QTY EICAS MESSAGE ILLUMINATED IN FLIGHT.  ALL PUMPS WERE TURNED OFF WITH QTY STOPPING AT 46.  LOWEST FLUID WAS 20.  DECLARED EMERGENCY, AIR INTERRUPTED AND LANDED ORD WITHOUT INCIDENT.  REPLACED CENTER HYDRAULIC FUSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
